# SDR COMA9660215

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6229302003
- Condition: Failed
- Location: Radar Compt
- Part time: 1,029 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAILED.  REPLACED THE RADAR UNIT.
